# SDR SWAA2022021414153

- Difficulty date: April 6, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR RAIL; CORROSION AT T-STRAP MOUNTING SURFACE; STA 767+6; RBL 3 / REMOVED DAMAGE; REPAIRED ACB FLOOR RAIL AT BS767+6 RBL3 IAW EA N. 1-A53-4982 REV 3 57049U 12APR18
